# SDR SWAA2025030400451

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 58,817 hours, 32,614 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER GEAR DOOR CRACKED AT FWD FITTING <[01].  REMOVED L/H CTR/INNER GEAR DOOR ASSY. I.A.W. AMM 32-13-11 OK TO CONTINUE SERVICE PER CDL 32-10-3 XC.
